# SDR DALA2016100407055

- Difficulty date: October 4, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 43,164 hours, 5,719 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

DURING L2 CHECK, EPSU SYSTEM TEST FOUND FAULT MESSAGE: ESCAPE SLIDE SW/EPSU 13WL AT DOOR 2L.  REPLACED SLIDE AT DOOR 2L.
